• NOTE ON A THEOREM OF ANKENY AND RIVLIN

M. S. Pukhta*

Abstract


If is a polynomial of degree and does not vanish in , then it was shown by Dewan, Hans and Kaur [7] [Journal of Interdisciplinary Mathematics, Vol (13), No 2, (2010), pp. 163-166] that



In this paper ,we obtain a generalization of the above inequality , which in turn also generalize as well as improve the result due to N.C. Ankeny and T. J. Rivlin [1] [ Pacific. J. Math., vol. 5 (1955), pp. 849-852].

Keywords


Polynomial, Inequality, Derivatives, Zeros.

Full Text:

PDF


Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.
© 2010-2020 International Journal of Mathematical Archive (IJMA)
Copyright Agreement & Authorship Responsibility
Web Counter